MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: nissen fundoplication.Event description: the device was used for grasping the stomach during the stomach mobilization.As soon as the device grasped the stomach there was injury and bleeding of the stomach which was caused, according to the surgeon's opinion, by the traumatic latis pads.There was not any clinical impact to the patient other than bleeding, which was immediately controlled by the surgeon, by stitching the trauma.A device of another manufacturer was used to continue the surgical operation.Additional information received from applied medical representative via email on 20feb26: the correct lot nr.Is 1563295.Additional information received from applied medical representative via email on 27feb26: the bleeding of the stomach lining occurred as a result of using the forceps on the stomach.They stitched up the stomach and continued the surgery.The patient¿s condition is fine.No other product was involved.The incident occurred immediately after the forceps grasped the stomach wall.Rips, tears or frays weren't observed on the pad before grasping.Intervention: a device of another manufacturer was used to continue the surgical operation patient status: the patient¿s condition is fine.There was injury and bleeding of the stomach.There was not any clinical impact to the patient other than bleeding, which was immediately controlled by the surgeon, by stitching the trauma.

Brand Name
EPIX LAPAROSCOPIC GRASPER
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24565310
Report Number2027111-2026-00433
Device Sequence Number15542413
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4130
Device Catalogue Number101476261
Device Lot Number1563295
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/10/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown